Migraine Remains After Migranal-Induced Nausea
A killer migraine knocked me down yesterday. I gave myself over to Migranal, the abortive that my headache specialist recommended last week. It reduced my head pain, but magnified the nausea tenfold. This is a common side effect. I just didn’t expect it to happen to me.
The migraine worsened in the night and was unbearable by 6 a.m. Advil, my old standby that has been useless in the last month, reduced the pain a bit. Attending my morning yoga class was an impossibility, so I turned off the alarm and slept until 10:30.
I still feel awful and am more nauseated than usual. I’ll be spending the rest of the day on the couch.
Researching Migranal for this post, I found some studies have shown it decreases nausea. Migranal is the nasal spray of dihydroergotamine (DHE). Maybe the side effect is more of an issue with the injectable form of DHE. Anyone know?